Repositório Digital

A- A A+

Scaling laws for breathing frequencies of solitary modes in the Zakharov equations

.

Scaling laws for breathing frequencies of solitary modes in the Zakharov equations

Mostrar registro completo

Estatísticas

Título Scaling laws for breathing frequencies of solitary modes in the Zakharov equations
Autor Oliveira, Glaucius Iahnke de
Rizzato, Felipe Barbedo
Abstract We analyze typical time scales resulting from the coupled dynamics of high- and low-frequency wave components in solitary solutions of the Zakharov equations. Linear stability analysis around the solitary modes suggests that adiabatic regimes may be obtained in the limit of high- and low-field intensities where the disparity of eigenfrequencies is large. Full simulations, however, reveal that adiabaticity arising from oscillatory motion can in fact be observed only over relatively short periods of time prior to noticeable radiation emission.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 65, no. 1 pt. 2 (Jan. 2002), 016604, 7 p.
Assunto Equacoes de ondas
Solitons
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101348
Arquivos Descrição Formato
000310779.pdf (106.5Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.